# SDR SWIA200922179

- Difficulty date: June 16, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 32,295 hours, 45,241 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FLAP FORWARD INBOARD CORNER CRACKED.  (C CHECK)  REPLACED SIDE SUPPORT PER SRM.
